Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 44, NWS Albuquerque, NM

July 31, 2015Sandoval County, Santa Fe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 31, 2015, 7:19 PM MDT for Sandoval County, Santa Fe County, New Mexico. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2015, 7:19 PM MDT (01:19 UTC)
Expired
Jul 31, 2015, 9:15 PM MDT
In force
116 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Sandoval County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 62 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 7:40 PM MDTFLASH FLOOD5 Wnw Madrid, NMRED ROCK ROAD IMPASSIBLE DUE TO 3 FEET OF WATER OVER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2015-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2015-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
140 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
2104 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WGUS55 KABQ 010119
FFWABQ
NMC043-049-010315-
/O.NEW.KABQ.FF.W.0044.150801T0119Z-150801T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
719 PM MDT FRI JUL 31 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
  WEST CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 915 PM MDT
    
* AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH 
  FLOODING IS LIKELY. COUNTY ROADS 53/52A/57 AND GALISTEO DAM AREA 
  WILL BE IMPACTED. EXPECT BETWEEN 1.4 TO 2.3 INCHES OF RAINFALL.  

* LOCATIONS IMPACTED INCLUDE...
  SANTO DOMINGO PUEBLO...SAN FELIPE PUEBLO...LA BAJADA...KEWA
  PUEBLO...CERRILLOS HILLS STATE PARK...LOS CERRILLOS...DOMINGO...
  PENA BLANCA AND ALGODONES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3557 10617 3546 10607 3530 10637 3544 10648
      3555 10637

$$

50
2 follow-up statements
315 
WGUS75 KABQ 010239
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
839 PM MDT FRI JUL 31 2015

NMC043-049-010315-
/O.CON.KABQ.FF.W.0044.000000T0000Z-150801T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-SANTA FE-
839 PM MDT FRI JUL 31 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
SOUTHEASTERN SANDOVAL AND WEST CENTRAL SANTA FE COUNTIES...

AT 837 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVY RAIN HAS ENDED BUT WATER WILL CONTINUE TO FLOW DOWN 
THE ARROYOS TOWARDS THE RIO GRANDE. COUNTY ROADS 52A...53 AND 57 
WILL BE IMPACTED. 

LOCATIONS IMPACTED INCLUDE...
SANTO DOMINGO PUEBLO...SAN FELIPE PUEBLO...LA BAJADA...KEWA PUEBLO...
CERRILLOS HILLS STATE PARK...LOS CERRILLOS...DOMINGO...PENA BLANCA
AND ALGODONES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

TO REPORT FLOODING...CONTACT THE NEAREST LAW ENFORCEMENT AGENCY AND
THE NATIONAL WEATHER SERVICE FORECAST OFFICE
ALBUQUERQUE AT 1-888-386-7637.

&&

LAT...LON 3557 10617 3546 10607 3530 10637 3544 10648
      3555 10637

$$

50
553 
WGUS75 KABQ 010312
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
912 PM MDT FRI JUL 31 2015

NMC043-049-010321-
/O.EXP.KABQ.FF.W.0044.000000T0000Z-150801T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-SANTA FE-
912 PM MDT FRI JUL 31 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SANDOVAL AND WEST CENTRAL
SANTA FE COUNTIES WILL EXPIRE AT 915 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT ALTHOUGH AREA ARROYOS AND GALISTEO CREEK WILL REMAIN 
HIGH WITH WATER FLOWS. 

LAT...LON 3557 10617 3546 10607 3530 10637 3544 10648
      3555 10637

$$

50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 5:35 PM MDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jul 31, 5:35 PM MDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 PM MDT FRI JUL 31 2015

.AVIATION...
00Z TAF CYCLE
SHRA/TSRA WILL CONTINUE THRU THE EVE AND LIKELY ACROSS PORTIONS OF
NORTHERN/CENTRAL NM OVERNIGHT. THE STRONGEST STORMS WILL PRODUCE
MVFR CIGS/VSBYS IN HEAVY RAIN. KTCC SHOULD BE IMPACTED
SHORTLY...AND MULTIPLE OUTFLOW BOUNDARIES COLLISIONS IN THE ABQ
METRO AREA SHOULD IGNITE STORMS AROUND KAEG/KABQ. STORM MOTIONS
ACROSS WESTERN NM ARE GENERALLY TOWARD THE NORTH AROUND 5-10KT
WITH STORMS ACROSS THE EAST MOVING TOWARD THE EAST AROUND 10-15KT.
MODELS CONTINUE TO STRUGGLE WITH WHERE CONVECTION WILL PERSIST
OVERNIGHT...AND WHEN IT WILL OCCUR. THUS...EXPECT UPDATES. MVFR
CIGS ARE AGAIN POSSIBLE TONIGHT NEAR KLVS AND KSAF ESPECIALLY IF
CONVECTION CLEARS. ANOTHER ROUND OF STORMS ARE EXPECTED
SATURDAY...FAVORING NORTHERN AND WESTERN NM.

34

&&

.PREV DISCUSSION...303 PM MDT FRI JUL 31 2015...
.SYNOPSIS...
ANOTHER ACTIVE MONSOON THUNDERSTORM DAY IS UNDERWAY WITH LOCALIZED
FLOODING. THUNDERSTORMS WILL REMAIN ACTIVE ACROSS NORTHERN AND
CENTRAL NEW MEXICO THROUGH THE WEEKEND...WITH A BIT OF A DOWNTREND
EACH DAY AS HIGH PRESSURE STRENGTHENS OVER THE AREA. THE DOWNTREND
WILL CONTINUE THROUGH AT LEAST THURSDAY OF NEXT WEEK WITH HIGH
TEMPERATURES TRENDING UP TO NEAR NORMAL WEST AND ABOVE NORMAL
EAST. A MONSOON MOISTURE PLUME MAY REDEVELOP OVER THE AREA LATE
NEXT WEEK LEADING TO ANOTHER UPTICK IN STORMS.

&&

.DISCUSSION...
THE 12Z KABQ UPPER AIR SOUNDING SHOWED A PWAT OF 1.33"...WHICH IS
WAY ABOVE NORMAL AND ONLY 0.04" AWAY FROM MATCHING THE DAILY
RECORD VALUE OF 1.37". THE ATMOSPHERE IS MOISTURE-LOADED TO SAY
THE LEAST AND AN EARLY START TO SHOWERS AND THUNDERSTORMS WITH
LOW CLOUD BASES ARE THE PROOF. STORMS SO FAR HAVE PRODUCED LOCALLY
HEAVY DOWNPOURS WITH AMOUNTS UP TO 1 INCH IN 30 MINUTES. WILL
LEAVE THE FLASH FLOOD WATCH AS-IS...ALTHOUGH WAS TEMPTED TO
INCLUDE THE RIO GRANDE VALLEY WHICH WILL BE OUTFLOW BOUNDARY
DEPENDENT FOR SIGNIFICANT DEVELOPMENT.

ANOTHER ROBUST ROUND OF LOCALLY HEAVY RAIN PRODUCING STORMS IS
EXPECTED TOMORROW BEFORE A DOWNTREND BEGINS SUNDAY. BOTH THE 12Z
NAM AND GFS SHOW A MULTI-DAY DOWNTREND IN PWATS...TO BELOW NORMAL
BY LATE MONDAY. THE 12Z GFS BUILDS THE UPPER HIGH OVER NEW MEXICO
GOING INTO MIDWEEK WITH DRY AIR WORKING EAST-NORTHEAST AROUND THE
UPPER HIGH CIRCULATION ACROSS THE DESERT SOUTHWEST...GREAT BASIN
AND INTO THE SOUTHERN ROCKIES. THIS LEADS TO A SIGNIFICANT
DOWNTREND IN THUNDERSTORMS BY TUE/WED AND CONTINUES THROUGH AT
LEAST THURSDAY WITH HIGH TEMPERATURES REACHING BACK TO NORMAL WEST
AND ABOVE NORMAL EAST. BOTH THE 12Z ECMWF AND GFS SHOW THE MONSOON
MOISTURE PLUME REDEVELOPING LATE WEEK WITH THE UPPER HIGH SHIFTING
EAST A BIT. OUR POPS FOR FRIDAY ARE UP COMPARED TO THURSDAY TO
REFLECT THIS POTENTIAL CHANGE...BUT STILL GENERALLY BELOW CLIMO
FOR EARLY AUGUST.

11

&&

.FIRE WEATHER...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT
NORTHERN AND CENTRAL NEW MEXICO THIS EVENING AND DURING THE
AFTERNOON/EVENING SATURDAY. THE UPPER LEVEL HIGH WILL REMAIN
CENTERED OVER THE STATE WITH ABUNDANT LOW AND MID LEVEL
MOISTURE...YIELDING SLOW STORM MOTIONS AND POTENTIAL FOR LOCALLY
HEAVY RAIN. VENT RATES WILL REMAIN FAIR TO POOR THANKS TO THE
WEAKER WINDS ALOFT WHILE TEMPERATURES ARE NEAR TO BELOW NORMAL.

AN IMPACTFUL PATTERN SHIFT IS EXPECTED SUNDAY THAT WILL START A
WARMING AND DRYING TREND.  A WEAK UPPER LEVEL LOW CIRCULATION WILL
ROUND THE HIGH EARLY SUNDAY...AND STRENGTHEN AS IT MOVES OVER THE
GREAT BASIN AND THE ROCKIES THROUGH MONDAY MORNING. THIS MOVEMENT
WILL ACT TO FLATTEN THE RIDGE WHILE DRAWING IN DRIER AIR INTO THE
STATE. SUNDAY WILL REMAIN SIMILAR TO FRIDAY/SATURDAY...THOUGH
SLIGHTLY WARMER AND PRECIP FOCUSED MAINLY OVER WESTERN AND NORTHERN
NM. BY MONDAY...TEMPERATURES WILL REBOUND TO NEAR NORMAL LEVELS
WHILE WETTING PRECIPITATION CHANCES DROP SIGNIFICANTLY...FOCUSING
MAINLY OVER THE HIGHER TERRAIN. THE CIRCULATION PASSAGE WILL ALSO
ASSIST VENT RATES TO BECOME GOOD TO EXCELLENT BY MONDAY.

THE DRIER AND WARMER PATTERN WILL HOLD TUESDAY THROUGH MOST OF
FRIDAY AS THE UPPER LEVEL HIGH CENTER SITS OVER THE STATE AND DRIER
AIR UNDERNEATH IT. EXPECT THIS PERIOD TO SEE NEAR NORMAL
TEMPERATURES WEST AND ABOVE NORMAL TEMPERATURES EAST...IMPROVED
MIXING HEIGHTS WITH GOOD VENT RATES...AND LITTLE CHANCE FOR WETTING
PRECIP EXCEPT FOR THE HIGH TERRAIN.

LONG RANGE MODELS HINT THAT THE MOISTURE PLUME WILL RETURN BEGINNING
LATE DAY FRIDAY AND INTO THE WEEKEND. THE UPPER LEVEL HIGH WILL
SLOWLY SHIFT EAST AS AN UPPER LEVEL TROUGH DIGS ACROSS THE PACIFIC
NORTHWEST. CURRENT CONSENSUS HAS THE PLUME WORKING UP TO THE
SOUTHWEST MOUNTAINS OF NM LATE FRIDAY...AND SPREADING NORTHEAST ON
SATURDAY. SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE AS A
RESULT.

24

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 AM MDT SATURDAY FOR THE FOLLOWING ZONES...
 NMZ503>518-521>523-527>534-537.

&&
Hazardous weather outlook, Jul 31, 5:32 AM MDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MDT FRI JUL 31 2015

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
532 AM MDT FRI JUL 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE IS IN PLACE OVER NEW MEXICO...AND SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN
THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL IS POSSIBLE...AND
LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AGAIN BE
POSSIBLE THIS WEEKEND AND INTO NEXT WEEK. STORMS WILL TEND TO
FAVOR THE NORTHERN AND WESTERN TIERS OF NEW MEXICO...ESPECIALLY
OVER THE HIGHER TERRAIN. HEAVY RAINFALL WILL BE POSSIBLE...AND
LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY
FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG N M W X.

52

In the hours before

Special weather statement, Jul 31, 4:42 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT FRI JUL 31 2015

NMZ532>534-312315-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
442 PM MDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE AND WEST
CENTRAL QUAY COUNTIES UNTIL 515 PM MDT...

AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NEWKIRK...OR 26 MILES WEST OF TUCUMCARI...
MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTOYA AND NEWKIRK.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 299 AND 321.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3503 10429 3524 10428 3528 10392 3511 10390
      3496 10395
TIME...MOT...LOC 2241Z 270DEG 11KT 3513 10420

44
Special weather statement, Jul 31, 5:18 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT FRI JUL 31 2015

NMZ531-532-534-312345-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-QUAY COUNTY-
518 PM MDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL...CENTRAL
QUAY AND SOUTHEASTERN HARDING COUNTIES UNTIL 545 PM MDT...

AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
NORTHEAST OF CONCHAS DAM TO 8 MILES SOUTHEAST OF MONTOYA...AND MOVING
EAST AT 30 MPH.

WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TUCUMCARI...QUAY...LOGAN...UTE LAKE STATE PARK...RAGLAND AND FORREST.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 315 AND 352.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3478 10350 3474 10350 3492 10403 3563 10402
      3556 10338 3478 10341
TIME...MOT...LOC 2317Z 284DEG 27KT 3555 10398 3499 10400

44
Special weather statement, Jul 31, 5:51 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 PM MDT FRI JUL 31 2015

NMZ531-532-534-535-010015-
EASTERN SAN MIGUEL COUNTY-CURRY COUNTY-HARDING COUNTY-QUAY COUNTY-
551 PM MDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CURRY...EAST CENTRAL
SAN MIGUEL...CENTRAL QUAY AND SOUTHEASTERN HARDING COUNTIES UNTIL 615
PM MDT...

AT 551 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES
NORTHWEST OF UTE LAKE STATE PARK TO NEAR RAGLAND...AND MOVING EAST AT
35 MPH.

WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TUCUMCARI...QUAY...LOGAN...SAN JON...GRADY...UTE LAKE STATE PARK...
BROADVIEW...RAGLAND...WHEATLAND AND BARD.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 329 AND 367.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3559 10313 3470 10314 3479 10379 3556 10380
TIME...MOT...LOC 2351Z 273DEG 32KT 3549 10375 3486 10374

44
Special weather statement, Jul 31, 6:15 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 PM MDT FRI JUL 31 2015

NMZ518-519-010045-
SANTA FE METRO AREA-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
615 PM MDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL COUNTY
UNTIL 645 PM MDT...

AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAN FELIPE PUEBLO...OR 8 MILES NORTHEAST OF
BERNALILLO...MOVING EAST AT 6 MPH.

PEA SIZED HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN FELIPE PUEBLO...SANTA ANA PUEBLO AND ALGODONES.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 244 AND 257.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3526 10629 3526 10636 3527 10638 3531 10638
      3532 10640 3529 10641 3530 10643 3526 10652
      3540 10653 3541 10651 3543 10651 3542 10648
      3543 10646 3547 10646 3548 10634
TIME...MOT...LOC 0015Z 267DEG 7KT 3538 10643

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:11 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 31, 6:15 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Roosevelt2 hr
Jul 31, 6:15 PM MDTSpecial Weather StatementABQBernalillo30 min
Jul 31, 6:59 PM MDTAreal Flood AdvisoryABQMcKinley2 hr
Jul 31, 7:03 PM MDTAreal Flood AdvisoryABQSanta Fe117 min
Jul 31, 7:58 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 31, 8:15 PM MDTAreal Flood AdvisoryABQCurry2 hr
Jul 31, 9:04 PM MDTAreal Flood AdvisoryABQSocorro116 min
Aug 1, 5:24 AM MDTFlash Flood WatchABQ16 hr
Aug 1, 11:55 AM MDTAreal Flood AdvisoryABQRio Arriba95 min
Aug 1, 11:59 AM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Aug 1, 12:38 PM MDTAreal Flood AdvisoryABQLos Alamos112 min
Aug 1, 12:54 PM MDTAreal Flood AdvisoryABQSan Miguel111 min
Aug 1, 1:13 PM MDTAreal Flood AdvisoryABQCibola, McKinley, Sandoval2 hr
Aug 1, 1:32 PM MDTAreal Flood AdvisoryABQRio Arriba118 min
Aug 1, 1:55 PM MDTAreal Flood AdvisoryABQLincoln80 min
Aug 1, 2:02 PM MDTAreal Flood AdvisoryABQSan Juan88 min
Aug 1, 2:13 PM MDTAreal Flood AdvisoryABQMora, San Miguel2 hr
Aug 1, 2:31 PM MDTFlash Flood Warning EmergencyABQSanta Fe119 min
Aug 1, 2:55 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 1, 3:28 PM MDTAreal Flood AdvisoryABQTaos2 hr
Aug 1, 3:41 PM MDTAreal Flood AdvisoryABQMora, Taos2 hr
Aug 1, 3:45 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Aug 1, 4:05 PM MDTFlash Flood WarningABQSan Miguel115 min
Aug 1, 4:15 PM MDTFlash Flood WarningABQSandoval90 min
Aug 1, 4:46 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel89 min
Aug 1, 4:55 PM MDTFlash Flood WarningABQSan Miguel2 hr
Aug 1, 5:16 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel26 min
Aug 1, 5:25 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, Sandoval, San Juan2 hr
Aug 1, 5:30 PM MDTFlash Flood WarningABQGuadalupe90 min
Aug 1, 5:31 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro, Valencia119 min
Aug 1, 5:35 PM MDTAreal Flood AdvisoryABQCibola, Valencia115 min
Aug 1, 5:38 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 1, 5:47 PM MDTAreal Flood AdvisoryABQGuadalupe118 min
Aug 1, 5:58 PM MDTFlash Flood WarningABQGuadalupe2 hr

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.